www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/741

Title: The source-item coverage of the Lotka function
Authors: EGGHE, Leo
Issue Date: 2004
Publisher: Springer
Citation: Scientometrics, 61(1). p. 103-115
Abstract: The following problem has never been studied : Given A, the total number of items (e.g. articles) and T, the total number of sources (e.g. journals that contain these articles) (hence A>T), when is there a Lotka function.
URI: http://hdl.handle.net/1942/741
DOI: 10.1023/B:SCIE.0000037366.83414.09
ISI #: 000223177700008
ISSN: 0138-9130
Category: A1
Type: Journal Contribution
Validation: ecoom, 2005
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Preprint version141.62 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.